# SDR NOCA13506

- Difficulty date: September 18, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 JUMP SEAT FLASHLIGHT INOP, REPLACED FLASHLIGHT L4 JUMP SEAT, OPS NORMAL.
